Jump to main focus

Bulletin des Sciences Mathématiques (1998 bis älter als 48 Monate)

Full text online since: Vol. 122, Issue 1, 1998
Limited access: Except for last 48 months
Subject Area:
Subject Heading:
Publisher: Elsevier
Frequency (of publication): Volltext, Online und Druckausgabe
Cost: kostenlos
ISSN (Online edition): 1952-4773
ISSN (Print edition): 0007-4497
ZDB Number: 1491945-X

Select a format and save the data or provide a recipient's address and have the data sent via e-mail.


Select the appropriate citation format, copy it to the clipboard, and have it sent by e-mail or save it as a PDF file.


Please check that the citation is formally correct prior to using it in a paper. You might like to use the "Export" dialogue for formatting citations yourself for a reference management program.

xs 0 - 576
sm 576 - 768
md 768 - 992
lg 992 - 1200
xl 1200 - 1366
xxl 1366 -